| Model Number |
MR850JHU |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject mr850 respiratory humidifier was returned to the fisher & paykel (f&p) healthcare's regional service centre where it was evaluated by a trained technician.Results: testing of the respiratory humidifier confirmed that no sound was generated from the speaker.Conclusion: the cause of the speaker failure was not determined.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.
Event or Problem Description
A healthcare facility in (b)(6) reported a fault with an mr850 respiratory humidifier.During service, it was identified that the audible alarm was not functioning.There was no patient involvement reported.
Event or Problem Description
A healthcare facility in kansas reported a fault with an mr850 respiratory humidifier.During service, it was identified that the audible alarm was not functioning.There was no patient involvement reported.
Additional Manufacturer Narrative
(b)(6).Method: the pcb of the subject mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: testing of the subject pcb confirmed that no sound was generated from the speaker.Additional resistance testing identified an open circuit in the speaker's coil.Conclusion: the cause of the speaker failure was an open circuit in the speaker coil.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.